# SDR 2A6D20230427001

- Difficulty date: April 27, 2023
- Submitted: April 27, 2023
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N259AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7050
- Aircraft time: 4,577 hours, 15,247 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Mount
- Part number: 350A21467420
- Part serial: 15247
- Condition: Unknown
- Location: Zone 100
- Part time: 4,577 hours, 15,247 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE AFT LANDING GEAR FITTING (P/N: 350A21-4674.20) IN THE FORM OF A GOUGE /
CHAFE. THE DAMAGE IS AT THE TWO HOLES OF THE TWIN CLEVIS, AND WAS MEASURED TO BE APPROXIMATELY 10.381MM
(0.409”). THE BOLT HOLE IS ORIGINALLY 10JS13 MM (10.0MM (+/- 0.11)) DIAMETER (0.394” (+/-0.004”)).
